# SDR DL73E962536

- Difficulty date: November 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N380DL
- Make and model: Boeing 737247
- Aircraft serial: 23607
- Engine: Pwa JT8D15A
- System (JASC): 7497 · Ignition System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Nr 1 Ign Switch
- Part time: 30,259 hours
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

JUST PRIOR TO TAKEOFF, SPARKING AND POPPING FROM WET COMPASS AND IGN SWT SOME SMOKE.  FOUND CHAFED WIRE ON NR 1 IGN SWT.  REPAIRED WIRE, IGN SWT CKS OK.
